# SDR CALA2024072302088

- Difficulty date: July 15, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 60,013 hours, 21,937 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER, LOWER SKIN, CRACK INDICATION AT STA 15 7.10, 21 INCHES INFRONT REAR SPAR. (REF AAR NR 100015643) INTERVAL 9.000 FLIGHT CYCLES, LFEC INSPECTION: INTERVAL 9.000 FL IGHT CYCLES. IAW B737-800 SRM 55-10-01-2R-11 STEP 5 TABLE 204. ( WORK ACCOMPLISHED BY V937984 & AAR QC A-30 V935935). REPAIRED DAMAGE CRACK AT RH HORIZONTAL STAB LOWER SKIN AT STA 15 7.10, 21 INCHES INFRONT READ SPAR. IAW B737-800 SRM 55-10-01-2R- 11 REPAIR, THIS IS A CATEGORY B REPAIR REQUIRE REPEAT INSPECTION S. INSPECTION THRESHOD 56.000 TOTAL FLIGHT CYCLES, METHOD: DVI, ADD EMP:V937984
